# SDR R61A201706290531

- Difficulty date: June 29, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 34,368 hours, 21,344 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 19
- Part time: 34,368 hours, 21,344 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON THE LT FLOORBEAM ANGLE AT FRAME 19.  MAINTENANCE CUT OUT DAMAGED AREA, AND REPAIRED IAW SRM 53-10-10, 51-23-04, 51-23-05, 51-23-06, 51-43-04, & 53-10-10.
